# SDR GTIA2024012337793

- Difficulty date: January 18, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 47,330 hours, 21,395 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350E053021818
- Part serial: 0E0016345
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 32,178 hours, 14,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF. TASK CARD A320-31-1608 ON W/O 300958. FWC-2 UNRESPONSIVE WHILE ACCOMPLISHING OPERATIONAL CHECKS. ( FLIGHT WARNING COMPUTERS (FWC) WITHOUT MOD 35542 )-R/R FWC 2 IAW AMM 31-53-34. OPS TEST GOOD. THIS CLEARS MDDR 75223. MOC NOTIFIED, PLACARD REMOVED.
